It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2005, 04:30 PM   #1
Junior Member
 
Join Date: Nov 2004
Location: Texas
Posts: 43
cynder HB User
Question Atenolol question

Hello, I know there is alot of problems with this drug and I have been on it since November. I am on 25 mg once a day and in the begining I hated it. I was always tired and felt breathless. I am not to bad with that at the moment but now I am experienceing palps! I thought this drug help them. I have never had them before. I have tried several BP meds and did not do well on alot of them so they stuck me on this. MY BP is not reall bad thus only 25 mg. So my last appt with cardio I told the military doc I see about all this and he brushed the palps off saying not to worry since I didnt get them alot and maybe this medication made me more aware! I asked to get off this and he said no because it took so long to find a drug I could tolerate and the benifits outweigh the side effects. Has anyone else gotten palps from this and it is mostly in the eveing. I thought it was my acid reflux. The doc didnt even seem to care!

 
Old 05-17-2005, 07:16 AM   #2
Junior Member
 
Join Date: Nov 2004
Location: Texas
Posts: 43
cynder HB User
Re: Atenolol question

Thnaks I will look into the magnesium.

 
Sponsors Lightbulb
   
Old 05-19-2005, 11:29 AM   #3
Newbie
(female)
 
Join Date: May 2005
Posts: 7
Kimberly♥J HB User
Re: Atenolol question

My 9yo DD takes Atenolol and has the same problem. She was also told by her cardiologist that she's probably just more aware. It doesn't affect her often, but as with you, they occur mainly in the evenings. I think she pretty much ignores it now.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Reducing heart rate with beta blockers in hypertension is it harmful or Atenolol? ACE28 High & Low Blood Pressure 51 03-18-2010 05:03 PM
how long do side effects from atenolol last netty47 High & Low Blood Pressure 6 12-03-2008 03:53 AM
side Effects of atenolol wear off over a long period of time? Matt321 High & Low Blood Pressure 8 08-22-2008 05:02 AM
Question re: Atenolol - for Beth Sonia567 High & Low Blood Pressure 31 06-07-2007 04:32 AM
Stopping Atenolol question sahaira High & Low Blood Pressure 14 05-18-2006 05:44 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!